# SDR C2XA08RI100

- Difficulty date: July 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 19,075 hours, 14,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2014 - FLIGHT CREW REPORTED STRONG SMOKE ODOR IN COCKPIT DURING FLIGHT.  MX PERFORMED OPERATIONAL CHECK OF WINDSHIELDS 1 AND 2 HEAT, RAN PACKS, RAN BOTH ENGINES AND PERFORMED INSPECTION OF ELECTRICAL COMPONENTS.  ALL CHECK WERE PERFORMED SUCCESSFULLY AND NO SMOKE ODOR WAS NOTICED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (A)
